Benicar or diovan

Common Questions and Answers about Benicar or diovan

benicar

) has stopped using Benicar HCT as my blood pressure medicine and replaced it with Diovan HCT. Should I reject this change or not? Are these two medicines equally as good to use for HBP or should I ask my PDP to continue with Benicar HCT. Your opinion is very important to me. Thanks!
angiotensin II receptor antagonists such as candesartan (Atacand), eprosartan (Teveten), irbesartan (Avapro), losartan (Cozaar), olmesartan (Benicar), telmisartan (Micardis), and valsartan (Diovan); antacids such as sodium bicarbonate; caffeine (found in certain medications to treat drowsiness and headaches); calcium channel blockers such as amlodipine (Norvasc), diltiazem (Cardizem, Dilacor, Tiazac, others), felodipine (Plendil), isradipine (DynaCirc), nicardipine (Cardene), nifedipine (Adalat,
valsartan (Diovan), olmesartan (Benicar), candesartan (Atacand), losartan (Cozaar) • Angiotensin converting enzyme (ACE) inhibitors: enalapril (Vasotec), captopril (Capoten), benazepril (Lotensin), fosinopril (Monopril) Some substances may decrease the amounts of lithium in the body, examples include: • Caffeine CAFFEINE • Theo–Dur®, Slo–Bid® (theophylline) http://www.nami.org/Content/ContentGroups/Helpline1/Lithium.
i suffer severe migraines almost daily, i dont take preventatives anymore but always on narcotic pain relief., ive suffered for over 25 yrs and they are worse, i get signs of tingling gums or my face/ear turns red bfore one starts, im also getting dizzispells when i blink only lasting 2-3 sec, acouple x a mth. ive had mri and eeg. all im told is continue with meds. my family is sick of having to deal with my migraines. 1st eeg showed possible seizures, the 2nd eeg showed none.
Will you please help me by letting me know what medication(s) you are currently taking, or what medication(s) you would like to know more about? For example, I am taking lisinopril for BP control and Inderal for PVCs. I would like to know more about cholesterol medications like lipitor, crestor and vytorin. THANKS!!!
Don't know if I should risk walkin through the pain, or if it is a symptom that should be further pursued, and or tested. All of my blood work, tests have come back normal so far. Should I be concerned?
MedHelp Health Answers